# SDR DL76G050641

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 58,506 hours, 13,841 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440401
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WXR RADAR INOP ANTENNA FAULT MESSAGE RIGHT HALF DISPLAY BLANK WITH NO WXR.  REMOVED AND REPLACED WXR ANTENNA ASY IAW M/M OPS CHECKS GOOD.
